兰州大学机构库 >数学与统计学院
???jsp.seach.results???

Item hits: (Results 1-10 of 120) Help

Filters                        
???cn.org.cspace.web.jsptag.ItemTag.selected???(0)???cn.org.cspace.web.jsptag.ItemTag.clear??? Items/Page:    Sort:
Matchings extend to Hamiltonian cycles in k-ary n-cubes 期刊论文
INFORMATION SCIENCES, 2015, 卷号: 305, 页码: 1-13
Authors:  Wang, F;  Zhang, HP(张和平);  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:39/0  |  Submitted Time:2016/07/28
Interconnection network  k-ary n-cube  Hamiltonian cycle  Perfect matching  Matching  
Bondage number of strong product of two paths 期刊论文
FRONTIERS OF MATHEMATICS IN CHINA, 2015, 卷号: 10, 期号: 2, 页码: 435-460
Authors:  Zhao, WS;  Zhang, HP(张和平);  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(350Kb)  |  ???itemlist.button.customize.love???  |  View/Download:166/1  |  Submitted Time:2015/12/16
Bondage number  strong product  path  
Per-spectral characterizations of some edge-deleted subgraphs of a complete graph 期刊论文
LINEAR & MULTILINEAR ALGEBRA, 2015, 卷号: 63, 期号: 2, 页码: 397-410
Authors:  Zhang, HP(张和平);  Wu, TZ;  Lai, HJ;  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:43/0  |  Submitted Time:2015/12/16
permanental spectrum  permanental cospectral  permanental polynomial  05C50  05C31  15A15  
Solution to a conjecture on words that are bad and 2-isometric 期刊论文
Theoretical Computer Science, 2015, 卷号: 562, 页码: 243-251
Authors:  Wei, JX;  Zhang, HP(张和平);  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(307Kb)  |  ???itemlist.button.customize.love???  |  View/Download:56/2  |  Submitted Time:2015/12/16
Good word  Bad word  s-Isometric  Generalized Fibonacci cube  
Complete forcing numbers of catacondensed hexagonal systems 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2015, 卷号: 29, 期号: 4, 页码: 803-814
Authors:  Xu, SJ(徐守军);  Zhang, HP(张和平);  Cai, JZ;  Xu, SJ (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:46/0  |  Submitted Time:2016/07/28
Perfect matching  Kekule structure  Forcing number  Forcing set  Global forcing number  Complete forcing number  Catacondensed hexagonal system  
Ear decomposition of 3-regular polyhedral links with applications 期刊论文
JOURNAL OF THEORETICAL BIOLOGY, 2014, 卷号: 359, 页码: 146-154
Authors:  Cheng, XS;  Zhang, HP(张和平);  Jin, XA;  Qiu, WY;  Cheng, XS (reprint author), Huizhou Univ, Dept Math, Huizhou 516007, Guangdong, Peoples R China.
Adobe PDF(925Kb)  |  ???itemlist.button.customize.love???  |  View/Download:67/0  |  Submitted Time:2015/12/16
Seifert circles  Braid index  Complexity  
Super s-restricted edge-connectivity of vertex-transitive graphs 期刊论文
SCIENCE CHINA-MATHEMATICS, 2014, 卷号: 57, 期号: 9, 页码: 1883-1890
Authors:  Sun, WY;  Zhang, HP(张和平);  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Peoples R China.
Adobe PDF(211Kb)  |  ???itemlist.button.customize.love???  |  View/Download:42/0  |  Submitted Time:2015/12/16
Vertex-transitive Graph  Restricted Edge-connectivity  8-restricted Edge-connectivity  Super-lambda(s) Graph  
5-factor-critical graphs on the torus 期刊论文
ARS COMBINATORIA, 2014, 卷号: 115, 页码: 357-366
Authors:  Li, QL;  Zhang, HP(张和平);  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:68/0  |  Submitted Time:2015/12/16
Matching  k-Factor-critical  Graph on the torus  
Fibonacci (p, r)-cubes which are partial cubes 期刊论文
ARS COMBINATORIA, 2014, 卷号: 115, 页码: 197-209
Authors:  Wei, JX;  Zhang, HP(张和平);  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
???itemlist.button.customize.love???  |  View/Download:30/0  |  Submitted Time:2015/12/16
Fibonacci (p, r)-cube  partial cube  median graph  almost-median graph  semi-median graph  
Prescribed matchings extend to Hamiltonian cycles in hypercubes with faulty edges 期刊论文
DISCRETE MATHEMATICS, 2014, 卷号: 321, 页码: 35-44
Authors:  Wang, F;  Zhang, HP(张和平);  Zhang, HP (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Adobe PDF(476Kb)  |  ???itemlist.button.customize.love???  |  View/Download:34/0  |  Submitted Time:2015/12/16
Hypercube  Hamiltonian cycle  Matching  Edge fault-tolerance